# SDR WVER2016082700004

- Difficulty date: August 27, 2016
- Submitted: August 28, 2016
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 29,997 hours, 24,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-53-044, UPPER POST STIFFNERS @ LBL 30 AND RBL 30 ON THE FORWARD SIDE OF THE FS 202.75 BULKHEAD, WERE FOUND TO HAVE INDICATIONS OF CRACK'S
